UNIGE document Scientific Article
previous document  unige:6298  next document
add to browser collection
Title

AILU: A Preconditioner Based on the Analytic Factorization of the Elliptic Operator

Authors
Nataf, F.
Published in Numerical Linear Algebra with Applications. 2000, vol. 7, no. 7-8, p. 543-567
Identifiers
Full text
Structures
Citation
(ISO format)
GANDER, Martin Jakob, NATAF, F. AILU: A Preconditioner Based on the Analytic Factorization of the Elliptic Operator. In: Numerical Linear Algebra with Applications, 2000, vol. 7, n° 7-8, p. 543-567. https://archive-ouverte.unige.ch/unige:6298

191 hits

373 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :